Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 86183, 17 pages
http://dx.doi.org/10.1155/2007/86183
Research Article

Stabilization for a Periodic Predator-Prey System

1Institute of Mathematics “O. Mayer”, Faculty of Mathematics, University “AL.I. Cuza”, IaŞI 700506, Romania
2Faculty of Mathematics, University “AL.I. Cuza”, IaŞI 700506, Romania

Received 9 August 2007; Accepted 13 October 2007

Academic Editor: Viorel Barbu

Copyright © 2007 Sebastian Aniţa and Carmen Oana Tarniceriu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sebastian Aniţa and Carmen Oana Tarniceriu, “Stabilization for a Periodic Predator-Prey System,” Abstract and Applied Analysis, vol. 2007, Article ID 86183, 17 pages, 2007. doi:10.1155/2007/86183